# SDR FDEA201309132201

- Difficulty date: September 13, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 37,873 hours, 12,034 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: A57242444006
- Condition: Corroded
- Location: Lt Mlg
- Part time: 37,873 hours, 12,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MLG FITTING OF RIB 5 FORWARD LUG FOUND CORROSION, COMPLY WITH EA 6-5710-T0302340.
